No Cover Image

Journal article 756 views

Invariance properties of Miller-Morita-Mumford characteristic numbers of fibre bundles

T Church, M Crossley, J Giansiracusa, Martin Crossley, Jeffrey Giansiracusa

The Quarterly Journal of Mathematics

Swansea University Authors: Martin Crossley, Jeffrey Giansiracusa

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1093/qmath/has029

Published in: The Quarterly Journal of Mathematics
ISSN: 0033-5606 1464-3847
Published: 2012
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa13501
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T12:10:23Z
last_indexed 2018-02-09T04:44:16Z
id cronfa13501
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2013-06-13T08:40:15.2045297</datestamp><bib-version>v2</bib-version><id>13501</id><entry>2012-12-05</entry><title>Invariance properties of Miller-Morita-Mumford characteristic numbers of fibre bundles</title><swanseaauthors><author><sid>341ea7e9cfd22049ae4174e830fe3cbe</sid><firstname>Martin</firstname><surname>Crossley</surname><name>Martin Crossley</name><active>true</active><ethesisStudent>false</ethesisStudent></author><author><sid>03c4f93e1b94af60eb0c18c892b0c1d9</sid><firstname>Jeffrey</firstname><surname>Giansiracusa</surname><name>Jeffrey Giansiracusa</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2012-12-05</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal>The Quarterly Journal of Mathematics</journal><volume></volume><journalNumber></journalNumber><paginationStart/><paginationEnd/><publisher/><placeOfPublication/><issnPrint>0033-5606</issnPrint><issnElectronic>1464-3847</issnElectronic><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2012</publishedYear><publishedDate>2012-12-31</publishedDate><doi>10.1093/qmath/has029</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2013-06-13T08:40:15.2045297</lastEdited><Created>2012-12-05T09:34:43.3246112</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>T</firstname><surname>Church</surname><order>1</order></author><author><firstname>M</firstname><surname>Crossley</surname><order>2</order></author><author><firstname>J</firstname><surname>Giansiracusa</surname><order>3</order></author><author><firstname>Martin</firstname><surname>Crossley</surname><order>4</order></author><author><firstname>Jeffrey</firstname><surname>Giansiracusa</surname><order>5</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2013-06-13T08:40:15.2045297 v2 13501 2012-12-05 Invariance properties of Miller-Morita-Mumford characteristic numbers of fibre bundles 341ea7e9cfd22049ae4174e830fe3cbe Martin Crossley Martin Crossley true false 03c4f93e1b94af60eb0c18c892b0c1d9 Jeffrey Giansiracusa Jeffrey Giansiracusa true false 2012-12-05 SMA Journal Article The Quarterly Journal of Mathematics 0033-5606 1464-3847 31 12 2012 2012-12-31 10.1093/qmath/has029 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2013-06-13T08:40:15.2045297 2012-12-05T09:34:43.3246112 College of Science Mathematics T Church 1 M Crossley 2 J Giansiracusa 3 Martin Crossley 4 Jeffrey Giansiracusa 5
title Invariance properties of Miller-Morita-Mumford characteristic numbers of fibre bundles
spellingShingle Invariance properties of Miller-Morita-Mumford characteristic numbers of fibre bundles
Martin Crossley
Jeffrey Giansiracusa
title_short Invariance properties of Miller-Morita-Mumford characteristic numbers of fibre bundles
title_full Invariance properties of Miller-Morita-Mumford characteristic numbers of fibre bundles
title_fullStr Invariance properties of Miller-Morita-Mumford characteristic numbers of fibre bundles
title_full_unstemmed Invariance properties of Miller-Morita-Mumford characteristic numbers of fibre bundles
title_sort Invariance properties of Miller-Morita-Mumford characteristic numbers of fibre bundles
author_id_str_mv 341ea7e9cfd22049ae4174e830fe3cbe
03c4f93e1b94af60eb0c18c892b0c1d9
author_id_fullname_str_mv 341ea7e9cfd22049ae4174e830fe3cbe_***_Martin Crossley
03c4f93e1b94af60eb0c18c892b0c1d9_***_Jeffrey Giansiracusa
author Martin Crossley
Jeffrey Giansiracusa
author2 T Church
M Crossley
J Giansiracusa
Martin Crossley
Jeffrey Giansiracusa
format Journal article
container_title The Quarterly Journal of Mathematics
publishDate 2012
institution Swansea University
issn 0033-5606
1464-3847
doi_str_mv 10.1093/qmath/has029
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2012-12-31T03:23:08Z
_version_ 1737024642047016960
score 10.917908